# SDR CA990927023

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 1808325
- Condition: Discharged
- Location: Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE PORT WING AFT FIRE BOTTLE DISCHARGE DISK WAS FOUND TO BE MISSING.  SUBSEQUENT INSPECTION FOUND THE FIRE BOTTLE SQUIB FIRED, AND THE BOTTLE DISCHARGED.
